# SDR KCSA071332

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 73,505 hours, 19,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004075
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT EMERGENCY LIGHT IN CEILING AT L1 DOOR IS INOP.
